首页 > 教师简介
刘宗光

      民族:苗  性别:男     职称教授 博士生导师          

       出生年月1963年7月           Email: liuzg@cumtb.edu.cn

个人履历

       1979.09—1982.06 湖南怀化学院数学系学习

       1982.07—1987.08 湖南靖州县中学任教

       1987.09—1989.12 中南工业大学应用数学专业攻读硕士学位

       1990.01—1999.12 湖南怀化学院数学系任教(其中1996.09—1999.06在浙江大学基础数学专业攻读博士学位)

       2000.01—2001.12 北京师范大学数学系做博士后

       2002.01--         中国矿业大学(北京)工作

 

教学情况

主讲过数学专业本科、研究生的分析类的多门课程,如《数学分析》、《复变函数》、《实变函数论》、《泛函分析》、《实分析》、《奇异积分基础》、《调和分析基础》等。2002年开始培养硕士研究生,2007年开始培养博士研究生

学术研究

一、近年主持的科研项目:

        1.变指标函数空间上的调和分析理论及应用,教育部重点基金,2008.1—2010.12

        2.变指标函数空间若干问题的研究,国家自然科学基金面上项目,2012.1—2015.12

        3.多参数调和分析中的若干问题研究,教育部博士点基金,2013.1—2015.12,

二、发表论文:

        1. 切向极大函数的弱型加权模不等式,湖南数学年刊,14(1993)42-45.

        2. 关于Vitali族的分数次极大算子的加权不等式,数学研究与评论, 15(1)(1995), 141-143.

        3. 分数次单边极大算子的加权弱型不等式,数学杂志,18(1)(1998),32-36.

        4. 齐型空间上的Herz空间及其应用,数学物理学报, 19(3),(1999), 270-277.

        5. Weak type inequalities for fractional maximal operator on weighted Orlicz space,Approximation Theory and its Applications, 15(4),(1999),64-70.

        6. Herz型空间中的分数次积分算子的弱型估计,数学学报, 42(5),(1999), 923-930.

        7. Herz型空间中的Littlewood-Paley g 函数,数学学报, 43(2),(2000), 359-366.

        8. Boundedness of commutators of fractional integration on Herz -type spaces, Acta Mathematica Scientia, 20B(4),(2000),461-470.

        9. Boundedness of commutators of Calderon-Zygmund singular integral operator on Herz-type spaces, 数学进展,30(5),(2001), 447-458.

       10. Endpoint estimates for commutators of Calderon-Zygmund type operators, Kodai Mathematical Journal, 25(1)(2002), 79-88.

       11.强奇异卷积算子交换子的Hardy 型空间估计, 数学学报, 46(3),(2003), 417-426.

       12.A note on the maximal commutator of the Bochner—Riesz operator, PanAmerican Mathematical Journal, 13(3),(2003),11-17.

       13. Continuity properties for the maximal operator associated with the commutator of the Bochner—Riesz operator. Publicacions Mathematiques,              47(1),(2003), 45—69.

       14. Boundedness of commutators of strongly singular convolution operators on Herz—type spaces, Studia Mathematica, 157(1) (2003)33—46. 

       15. Two-weight weak-type norm inequalities for the commutators of fractional integrals, Integral Equations and Operator Theory, 48(2004),397-409,

       16.Herz空间中的加权Hardy–Littlewood平均算子,数学学报,49 (2006),1085—1090.

       17.N 维分数次 Hardy 算子交换子的特征, 中国科学A辑, 37(6) (2007), 651--659. (SCI)

       18. Boundedness for Commutators of Fractional Hardy Operators on Herz Spaces, Progress in Natural Science, 17 (2007), 20—25 .

       19. 一类 Marcinkiewicz 积分交换子的端点估计, 数学学报,51(2008),265—274.

       20. The Hardy spaces estimates for the commutator of Marcinkiewicz Integral, 数学研究与评论,29(1)(2009),137—145.

       21. CMO estimates for higher-order commutators of integral operators With rough kernels,Hokkaido Mathematical Journal, 38(2009), 137—151.

       22. Weighted Lipschitz estimates for commutators of singular integrals with rough kernels, Commun. Math. Anal. 7(2009), 73-80.

       23. Commutators of weighted Hardy operators on , Proc. Amer. Math. Soc., 137(2009), 3319—3328.

       24.齐型空间中分数次积分交换子的加权端点估计, 数学物理学报, 30 (2010), 922—931.

       25. CalderónZygmund 型算子及其交换子的有界性, 数学学报, 53 (2010), 541—550.

       26. Weighted estimates for the parametrized Littlewood Paley operators, Front. Math. China, 6 (2011), 517—534.

       27. Weighted estimates for commutators of fractional integrals with homogenuous Kernels, Taiwanese J. Math. 15 (2011), 2689—2700.

       28. The wavelet characterization of Herz—type Hardy spaces with with variable exponents, Ann. Funct. Anal. 3 (2012), 128—141.

       29.变指标Lebesgue 空间上的Marcinkiewicz 积分高阶交换子,数学物理学报,32(2012),1092—1101.

       30. Multi—parameter Triebel—Lizorkin and Besov spaces associated with Zygmund dilation,Taiwanese J. Math. 17(2013), 2019—2037.

       31. Parameterized Littlewood-Paley operators and area integrals on weak Hardy spaces,Acta Math. Sinica(English Series),29(2013), 1857—      1870, (SCI).

       32. Weighted Hardy spaces on spaces of homogeneous type with applications,Taiwanese J. Math. 18(2014), 559—574.

       33. Pointwise multiplies on spaces of homogeneous type in the sense of Coifman and Weiss, Abstract and Applied Analysis,  Vol.2014, Article ID    164624, 9 pages, (SCI).

 

地址:北京市海淀区学院路丁11号 邮编:100083
版权所有:中国矿业大学(北京) 理学院